# SDR CA140224022

- Difficulty date: February 21, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A319-114
- Aircraft time: 53,773 hours
- Engine: Cfmint CFM565A5
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Condition: Leaking
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER DEPARTURE, CREW EXPERIENCED A PRESSURIZATION PROBLEM AND ELECTED TO RETURN WHERE AN OVERWEIGHT LANDING WAS CARRIED OUT.  CPC CONTROLLER TESTS C/O SERVICEABLE.  OUTFLOW VALVE INSPECTED OK.  PERFORMED PRESSURIZATION CHECK. WAS NOT ABLE TO PRESSURIZE OVER 4.1 PSI WITH OUTFLOW VALVE AT 0 DEGREES.  FOUND SIGNIFICANT LEAK AT C1 CARGO DOOR. INVESTIGATION FOUND CARGO WEBBING NOT SECURED CORRECTLY BUT LATCHED IN FLIGHT CONFIG.  CLEARED AND RETEST OK.
